# SDR IPXA2019011037688

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 65,955 hours, 14,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY BOTTLE PRESSURE LOW. DEFERRAL ISSUED PER MEL 52-10-3-1-2-1 AUTH M659003 ASSIGNED PLACARD INSTALLED DMI LOG UPDATED. **SUPPLEMENTAL SDR** SERVICED L1 DOOR PNEUMATIC RES REF AMM 12-25-04-301.
